Drixoral Cold and Sinus 12 hour multi-symptom relief tablets are for the relief of nasal and sinus congestion, plus runny nose, sneezing and watery eyes. Each sustained action tablet contains: 120 mg pseudoephedrine sulfate and 6 mg dexbrompheniramine
Drixoral is fast-acting as the first layer dissolves rapidly for relief. The second layer is a time-released technology providing up to 12 hours of performance.
Pills are to be swollowed whole, do not chew, break, crush or dissolve the tablet.
Once again the best product on the market and I've tried them all. My American friends are green with envy and even my old home town newspaper (Moline, Ill.) has pleaded for something to take its place for their many readers who suffer from sinus trouble etc. but can't buy this product in the U.S.
Still the best sinus or cold medicine on the market.
My American friends are green with envy.
This is an excellent produoct indeed. It works for me amazingly. I have so far recommend to all my friends. Thanks again.
Still the only product I've found that works against the swelling in my nose that keeps me from breathing correctly.
Best anti-allergy medicine since disophrol was discontinued.
And best of all, roughly 2 packs are enough for an allergy free season.
Still the great product it always was - I buy this for my wife who used to use Actifed (before it was pulled from the market) and it just works.
And with free shipping from well.ca, it doesn't get any better!
Drixoral is as good as Actifed for many allergies. Hail to well.ca for providing it cheaply to Canadians..with **free** shipping !!!
This is the ONLY product that helps me breathe. Thank you for providing it at such a reasonable price.
Great for nasal and cold problems. Does not keep me awake at night the way others do. I have not had any side effects at all.
Two years ago the drugstores here discontinued Drixoral Cold and Sinus because they said one of its ingredients had been banned. Without Drixoral it was almost impossible for me to breathe through my nose and I spent two years with little sleep and frequent "hot spells" until I found the product again at Well.ca. Thank you Well.ca for many nights of wonderful sleep since then, and the end of my "hot spells"